# SDR AALA202209073979

- Difficulty date: September 1, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A300*
- Aircraft serial: 1527
- Aircraft time: 64,524 hours, 29,665 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING CRACKED ON KEEL BEAM BETWEEN FR 42 AND FR 43. REPLACED HINGE FITTING PER EA 338867.
